Georgia, 2011Hail and Damaging Winds in Georgia, June 6, 2011
June 6, 2011 · NWS JAX · 14 events in 7 counties and zones
The combination of a sagging surface front across south Georgia and the sea breeze fronts over a very unstable low level air mass produced widespread severe storms across the forecast area during the afternoon and evening hours. A passing upper level short wave trough also aided convection which enhanced mid level lapse rates during the afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of a sagging surface front across south Georgia and the sea breeze fronts over a very unstable low level air mass produced widespread severe storms across the forecast area during the afternoon and evening hours. A passing upper level short wave trough also aided convection which enhanced mid level lapse rates during the afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 6, 8:38 AM EST, 4 hours 37 minutes earlier.
Area forecast discussion, Jun 6, 8:38 AM EST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
938 AM EDT MON JUN 6 2011
...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY...
.UPDATE...
EARLY MORNING METARS AND SATL IMAGERY SHOWS A MIX OF SMOKE/HAZE AT
THE SURFACE AND SOME MID/HIGH LEVELS CLOUDS ALOFT. THIS WILL
CONTINUE TO MAKE FOR MOSTLY SUNNY/PARTLY CLOUDY CONDS AND SHOULD
PROBABLY HOLD MAX TEMPS IN THE MID/UPPER 90S WITHOUT WIDESPREAD
TRIPLE DIGIT READINGS AS OVER THE PAST WEEKEND. THE MAIN FOCUS
TODAY WILL BE THE BACK DOOR COLD FRONTAL BOUNDARY ACRS SRN AL/GA
THAT WILL BE THE TRIGGER FOR AFTERNOON SHOWER/TSTMS THAT MAY
BECOME STRONG TO SEVERE AT TIMES. MORNING RAOBS AND DERIVED PRECIP
WATER IMAGERY PRODUCTS ARE SHOWING WIDESPREAD PWATS ABOVE 1.5
INCHES ACRS THE FORECAST AREA FOR THE FIRST TIME THIS MONTH AND
THIS WILL HELP PUSH THE COVERAGE OF TSTM ACTIVITY INTO THE SCTD
CATEGORY THIS AFTERNOON. MID LEVEL INSTABILITY IS HIGH AS WELL DUE
TO 500MB TEMPS AT -8C TO -10C AND THIS IN COMBINATION WITH TEMPS
IN THE 90S WILL PUSH SFC BOUNDARY LAYER CAPES INTO THE 3000-4000J
RANGE. ENOUGH MID LEVEL SHEAR TO PRODUCE A MODERATE HAIL THREAT
ALONG WITH PULSE SEVERE STORMS POSSIBLE WITH DAMAGING WINDS. WILL
CONTINUE TO KEEP THIS HIGHLIGHTED IN THE HWO FOR NOW...MAY NEED TO
UPDATE THE GRIDS/ZFP FOR STRONG TSTMS WITH THE AFTERNOON PACKAGE.
HEAT INDICES WILL JUST TOP THE CENTURY MARK THIS AFTERNOON AS
DEWPOINTS STILL EXPECTED TO MIX OUT INTO THE UPPER 60S.
FOR TONIGHT...STORMS WILL LINGER ACROSS THE INLAND AREAS THIS
EVENING SPECIALLY THE SUWANNEE RIVER VALLEY BEFORE FADING
AFTER MIDNIGHT. STILL EXPECTING SOME POSSIBLE STRONG TO ISOLD
SEVERE TSTMS AS WELL.
&&
.AVIATION...
GENERALLY VFR CONDS WITH A FEW PATCHES OF MVFR SMOKE AT KGNV...WITH
ONLY 20-30% POPS ALONG THE COASTAL TAF ZONES WILL KEEP ONLY
MENTION AT VCTS AND WAIT FOR START-UP FOR TIMING PURPOSES WITH 18Z
TAF ISSUANCE. KGNV WILL HAVE BETTER CHANCE AT TSTMS...SPECIALLY
LATE IN THE DAY AND TEMPO GROUP ALREADY INCLUDED THERE.
&&
.MARINE...
OFFSHORE SWLY WINDS THIS MORNING EXPECTED TO BECOME ONSHORE AS
BACK DOOR FRONT SLOWLY SLIDES SOUTHWARD INTO THE WATERS. SOME
ISOLD TSTM ACTIVITY WILL BE POSSIBLE ALONG THE FRONTAL BOUNDARY
WITH STORM MOTION GENERALLY FROM NORTH TO SOUTH.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 98 69 94 67 / 40 20 10 10
SSI 90 74 87 72 / 20 10 10 10
JAX 95 70 90 66 / 30 10 10 10
SGJ 90 72 87 72 / 20 10 10 10
GNV 97 70 94 65 / 40 20 20 10
OCF 95 70 93 67 / 40 10 20 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
HESS/PRESNALL
Hazardous weather outlook, Jun 6, 3:55 AM EST, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 AM EDT MON JUN 6 2011
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
455 AM EDT MON JUN 6 2011
...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING...
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND
EVENING AS A COLD FRONT MOVES SOUTH TOWARDS THE AREA.
THESE STORMS MAY BE STRONG AND PRODUCE STRONG AND GUSTY WINDS...
FREQUENT CLOUD-TO-GROUND LIGHTNING...AND POSSIBLE HAIL.
THE HONEY PRAIRIE WILDFIRE CONTINUES IN SOUTHEAST GEORGIA. SEVERAL
OTHER WILDFIRES ARE BURNING IN FLAGLER AND SAINT JOHNS COUNTIES IN
NORTHEAST FLORIDA. SOUTHWEST WINDS WILL PUSH THE SMOKE PLUMES
NORTHEAST THIS MORNING. THE SMOKE PLUMES ARE EXPECTED TO MOVE
WEST WITH THE SEA BREEZE THIS AFTERNOON WHICH MAY BRING SOME
OF THE PLUMES INTO ST AUGUSTINE AS WELL AS THE JACKSONVILLE
METRO AREA. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THESE FIRES
MAY BE REDUCED TO A MILE OR LESS AND MOTORISTS SHOULD BE ALERT FOR
SUDDEN VISIBILITY RESTRICTIONS.
HOT TEMPERATURES WITH HIGHS IN THE UPPER 90S ARE EXPECTED DURING THE
AFTERNOON OVER THE INLAND AREAS. HEAT INDICES WILL BE AS HIGH AS 102
DEGREES. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR
STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR
THE REST OF THE PERIOD.
HOT TEMPERATURES WITH HIGHS IN THE MID 90S ARE EXPECTED DURING THE
AFTERNOONS OVER THE INLAND AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
PP
In the hours before
Special weather statement, Jun 6, 12:19 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
119 PM EDT MON JUN 6 2011
FLZ036-061800-
ALACHUA-
119 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ALACHUA
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 200 PM EDT...
AT 120 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ORANGE HEIGHTS...OR 6 MILES WEST OF
MELROSE...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND WALDO...GAINESVILLE AIRPORT...ORANGE HEIGHTS
AND GROVE PARK THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2969 8228 2984 8218 2982 8212 2979 8212
2978 8208 2976 8208 2974 8205 2955 8205
2954 8206
TIME...MOT...LOC 1720Z 301DEG 6KT 2972 8214
HESSSpecial weather statement, Jun 6, 12:23 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
123 PM EDT MON JUN 6 2011
FLZ024-GAZ164-061800-
CHARLTON-NASSAU-
123 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
NASSAU AND SOUTHERN CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM EDT...
AT 124 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF ST. GEORGE...OR 13
MILES SOUTHWEST OF HILLIARD...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ST. GEORGE AND BRYCEVILLE
THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3047 8183 3030 8202 3030 8203 3033 8205
3036 8205 3036 8207 3056 8223 3058 8221
3068 8207
TIME...MOT...LOC 1724Z 321DEG 11KT 3055 8208
HESSSpecial weather statement, Jun 6, 12:59 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT MON JUN 6 2011
FLZ031-032-037-061845-
BRADFORD-CLAY-PUTNAM-
159 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...SOUTHEASTERN BRADFORD AND NORTHERN PUTNAM COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT...
AT 159 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST
OF PENNEY FARMS TO 4 MILES SOUTHWEST OF KINGSLEY...MOVING SOUTH AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
STARKE...PENNEY FARMS...KINGSLEY...PUTNAM HALL...ORANGE MILLS...
MELROSE...LAKE GENEVA...KEYSTONE HEIGHTS...FLORAHOME AND CARRAWAY
THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2966 8205 2974 8205 2976 8208 2977 8208
2979 8210 3001 8219 3000 8169 2968 8152
TIME...MOT...LOC 1759Z 338DEG 9KT 2992 8175 2992 8204
HESSSpecial weather statement, Jun 6, 1:00 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EDT MON JUN 6 2011
FLZ023-024-GAZ150-164-061845-
BAKER-CHARLTON-NASSAU-WARE-
200 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHEASTERN BAKER...SOUTHWESTERN NASSAU AND SOUTHERN CHARLTON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 245 PM EDT...
AT 200 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 8 MILES NORTHWEST OF ST. GEORGE...OR 17 MILES
SOUTHWEST OF HILLIARD...MOVING SOUTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ST. GEORGE...MACCLENNY...
GLEN SAINT MARY AND BRYCEVILLE THROUGH 245 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3039 8192 3025 8214 3061 8238 3076 8217
3049 8180
TIME...MOT...LOC 1800Z 326DEG 12KT 3055 8216
HESSSpecial weather statement, Jun 6, 1:06 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EDT MON JUN 6 2011
FLZ035-061845-
GILCHRIST-
206 PM EDT MON JUN 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GILCHRIST
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 245 PM EDT...
AT 207 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER BELL...MOVING SOUTH AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL AND TRENTON
THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2964 8296 2970 8297 2974 8295 2977 8295
2979 8293 2981 8294 2983 8293 2985 8275
2956 8266 2956 8275 2958 8278 2959 8297
2963 8298
TIME...MOT...LOC 1807Z 343DEG 8KT 2974 8283
HESSEvent by event
10 thunderstorm wind, 3 hail, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Charlton
- When
- June 6, 1:15 PM EST
- Where
- Charlton County, 0.6 mi W of St George
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 30.520, -82.040
Trees were blown down near St. George. The time was based on radar imagery.
Hail, Camden
- When
- June 6, 2:04 PM EST
- Where
- Camden County, 4.21 mi E of Greenville
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.810, -81.750
Quarter to nickel size hail was reported west of Kingsland on Highway 49.
Thunderstorm Wind, Camden
- When
- June 6, 2:30 PM EST
- Where
- Camden County, 2.16 mi SSE of Clarks Bluff
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.900, -81.790
A large tree was blown down on Highway 110.
Hail, Camden
- When
- June 6, 2:45 PM EST
- Where
- Camden County, 2.39 mi NNW of Midriver
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 31.000, -81.870
Golf ball size hail lasted for 20 minutes and caused major damage to a residential garden.
Thunderstorm Wind, Wayne
- When
- June 6, 4:00 PM EST
- Where
- Wayne County, 2.88 mi NNE of Manningtown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.460, -81.857
A tree was blown down along Gardi Road.
Hail, Brantley
- When
- June 6, 4:10 PM EST
- Where
- Brantley County, 1.5 mi NNW of Hoboken
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.200, -82.140
Quarter to nickel size hail was reported.
Thunderstorm Wind, Wayne
- When
- June 6, 4:15 PM EST
- Where
- Wayne County, 2.45 mi WSW of Madray Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.720, -82.020
Trees were blown down along Lud O Quinn Road between Madray Springs and Odum. The time of the event was based on radar.
Thunderstorm Wind, Wayne
- When
- June 6, 4:20 PM EST
- Where
- Wayne County, 3 mi SSE of Kville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.510, -82.110
A tree was blown down on Dasher Road.
Thunderstorm Wind, Brantley
- When
- June 6, 4:45 PM EST
- Where
- Brantley County, 2.74 mi WNW of Hortense
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.350, -82.010
Trees were blown down along Highway 32 west of Hortense. The time of the event was based on radar imagery.
Thunderstorm Wind, Brantley
- When
- June 6, 4:45 PM EST
- Where
- Brantley County, 0.63 mi SW of Raybon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.263, -81.977
Trees were blown down along Raybon Rock Road. The time was based on radar imagery.
Lightning, Wayne
- When
- June 6, 5:00 PM EST
- Where
- Wayne County, Nesbit
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 31.600, -81.970
Three power transformers caught fire after being struck by lightning. The cost of damage was estimated based on an average 45 KVA power transformer.
Thunderstorm Wind, Appling
- When
- June 6, 5:00 PM EST
- Where
- Appling County, 10.3 mi SSW of Surrency
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.580, -82.260
Trees were blown down along Smart Road.
Thunderstorm Wind, Ware
- When
- June 6, 5:15 PM EST
- Where
- Ware County, 0.69 mi N of Dixie Union
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.340, -82.470
Trees and power lines were blown down across the northern tier of the county. The time of damage was based on radar imagery.
Thunderstorm Wind, Coffee
- When
- June 6, 5:45 PM EST
- Where
- Coffee County, 0.91 mi SW of West Green
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.610, -82.740
Trees and power lines were blown down across the county.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Illinois, June 6 to 8, 20112 deaths · 2 events
- Damaging Winds and Lightning Strike in Georgia, June 6 to 10, 20111 injured · $146,000 · 60 kt wind · 5 events
- Hail in Wisconsin, June 6, 2011$100,000 · 4.25 in hail · 13 events
- Hail and Damaging Winds in Louisiana, June 6, 2011$35,000 · 1.75 in hail · 25 events
- Tornadoes and Flash Flooding in Montana, June 6, 2011EF0 · 38 events
- Hail and Damaging Winds in Florida, June 6, 2011$40,000 · 1 in hail · 5 events
- Flood in Montana, June 6 to 18, 2011$40,000 · 1 event
- Hail and Damaging Winds in Texas, June 6, 2011$15,000 · 1.75 in hail · 17 events
- Hail and Damaging Winds in Florida, June 6, 2011$5,000 · 1.75 in hail · 25 events
- Hail and Damaging Winds in Texas, June 6, 2011$16,000 · 1.75 in hail · 8 events
- Hail in Minnesota, June 6 to 7, 20111.75 in hail · 17 events
- Hail in Mississippi, June 6, 2011$20,000 · 1 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 305441, 305442, 305427, 305424, 305428, 305425, 305440, 305429, 305435, 305438, 305426, 305431, 305434, 305433.